MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5234286
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula issue twice and experienced diabetic ketoacidosis.Subsequently, the patient was admitted to the intensive care unit.The patient received no alarms and blood glucose level was reported to be 344 mg/dl.The site location was right side of patient's abdomen and the infusion set had been in use for one day.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8862972
Report Number3003442380-2019-01689
Device Sequence Number16967607
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2021
Device Lot Number5234286
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/06/2019
Patient Sequence Number1